• question-icon

    What causes fatigue and hair loss?

default
Posted on Fri, 11 Aug 2017 in Medicines and Side Effects
Question: Dry eyes, mouth, skin as well as fatigue and hair loss and weight gain.
doctor
Answered by Dr. Mirjeta Guni 7 minutes later
Brief Answer:
Check the thyroid hormones:

Detailed Answer:
Hello and thank you for asking!

As Diabetes and Sjogren disease are excluded, the next pathology manifested with the above-mentioned symptoms is hypothyroidism.

So I would suggest checking the thyroid function next.

It'll be a pleasure to help you further after the above results.

Kind regards,
Dr.Mirjeta


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2307 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hypothyroidism

doctor1 MD

dear doctor,i m diagnosed with pcod along with hypothyroidism with high homocysteine level .For treating secondary infertility,i m taking oosure...

doctor1 MD

Hi i am 27 year old femalefeeling very dizzi in eyes from past 2 weeks . i am quite tensed and dont know how to resolve it . I have a kid of 1 and...

doctor1 MD

i am 49 years old male. recently I was diagnosed with hypothyroidism also my b12 and vitamin d levels also very low. I am taking eltroxin ,...

doctor1 MD

Hi doctor, my daughter is 17yr old. She is having Hypothyroid problem since last 2 yrs. She is gaining weight and there is no period without pills....

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE...

doctor1 MD

what could cause chills all the time with no fever

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an...

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Mirjeta Guni
  • Q - What causes blurred vision, digestive issues and dizziness when...

  • Q - What causes weight gain and heat intolerance while on Synthroid,...

  • Q - Suggest treatment for weight gain when diagnosed with adrenal fatigue

  • Q - What causes hyperthyroidism?

  • Q - What are the side effects of long term intake of Aspirin?

  • Q - What do anxiety and palpitations and TSH level of 3.0 indicate?

  • Q - Suggest the ideal dosage for vitamin D supplement

  • Q - What causes increased weight gain with abdominal pain?

  • Q - Suggest treatment for insomnia and dizziness in a hypertensive person

  • Q - What are the possible effects of switching from Humalog to Novolog?

backtotop2